V. D. Koshmanenko

orcid.org/0000-0003-0411-4059
Search this author in Google Scholar


Articles: 13

Fixed points of complex systems with attractive interaction

V. Koshmanenko, N. Kharchenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 23 (2017), no. 2, 164-176

We study the behavior of complex dynamical systems describing an attractive interaction between two opponents. We use the stochastic interpretation and describe states of systems in terms of probability distributions (measures) and their densities. For the time evolution we derive specific non-linear difference equations which generalize the well-known Lotka-Volterra equations. Our results state the existence of fixed points (equilibrium states) for various kinds of attractive interactions. Besides, we present an explicit description of the limiting distributions and illustrate abstract results by several examples.

Dynamical systems of conflict in terms of structural measures

Volodymyr Koshmanenko, Inga Verygina

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 22 (2016), no. 1, 81-93

We investigate the dynamical systems modeling conflict processes between a pair of opponents. We assume that opponents are given on a common space by distributions (probability measures) having the similar or self-similar structure. Our main result states the existence of the controlled conflict in which one of the opponents occupies almost whole conflicting space. Besides, we compare conflicting effects stipulated by the rough structural approximation under controlled redistributions of starting measures.

Existence theorems of the ω-limit states for conflict dynamical systems

Volodymyr Koshmanenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 20 (2014), no. 4, 379-390

We introduce a notion of the conflict dynamical system in terms of probability measures, study the behavior of trajectories of such systems, and prove the existence theorems of the ω-limit states.

Nonzero capacity sets and dense subspaces in scales of Sobolev spaces

Mykola E. Dudkin, Volodymyr D. Koshmanenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 20 (2014), no. 3, 213-218

We show that for a compact set $K\subset{\mathbb R}^n$ of nonzero $\alpha$-capacity, $C_\alpha(K)>0$, $\alpha\geq 1$, the subspace $\overset{\circ}{W}{^{\alpha,2}}(\Omega)$, $\Omega={\mathbb R}^n\setminus K$ in ${W}{^{\alpha,2}}({\mathbb R}^n)$ is dense in $W^{m,2}({\mathbb R}^n)$, $m\leq\alpha-1$, iff the $m$-capacity of $K$ is zero, $C_{m}(K)=0$.

On fine structure of singularly continuous probability measures and random variables with independent $\widetilde{Q}$-symbols

S. Albeverio, V. Koshmanenko, M. Pratsiovytyi, G. Torbin

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 2, 97-111

We introduce a new fine classification of singularly continuous probability measures on $R^1$ on the basis of spectral properties of such measures (topological and metric properties of the spectrum of the measure as well as local behavior of the measure on subsets of the spectrum). The theorem on the structural representation of any one-dimensional singularly continuous probability measure in the form of a convex combination of three singularly continuous probability measures of pure spectral type is proved.

We introduce into consideration and study a $\widetilde{Q}$-representation of real numbers and a family of probability measures with independent $\widetilde{Q}$-symbols. Topological, metric and fractal properties of the above mentioned probability distributions are studied in details. We also show how the methods of $\widetilde{P}-\widetilde{Q}$-measures can be effectively applied to study properties of generalized infinite Bernoulli convolutions.

The infinite direct products of probability measures and structural similarity

Volodymyr Koshmanenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 1, 20-28

We show that any similar structure measure on the segment $[0,1]$ is an image-measure of the appropriate constructed infinite direct product of discrete probability measures.

Origination of the singular continuous spectrum in the conflict dynamical systems

T. Karataieva, V. Koshmanenko

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 15 (2009), no. 1, 15-30

We study the spectral properties of the limiting measures in the conflict dynamical systems modeling the alternative interaction between opponents. It has been established that typical trajectories of such systems converge to the invariant mutually singular measures. We show that "almost always" the limiting measures are purely singular continuous. Besides we find the conditions under which the limiting measures belong to one of the spectral type: pure singular continuous, pure point, or pure absolutely continuous.

Dynamics of discrete conflict interactions between non-annihilating opponents

Sergio Albeverio, Maksym Bodnarchuk, Volodymyr Koshmanenko

Methods Funct. Anal. Topology 11 (2005), no. 4, 309-319

Dense subspaces in scales of Hilbert spaces

S. Albeverio, R. Bozhok, M. Dudkin, V. Koshmanenko

Methods Funct. Anal. Topology 11 (2005), no. 2, 156-169

Fine structure of the singular continuous spectrum

Sergio Albeverio, Volodymyr Koshmanenko, Grygoriy Torbin

Methods Funct. Anal. Topology 9 (2003), no. 2, 101-119

A variant of the inverse negative eigenvalues problem in singular perturbation theory

V. Koshmanenko

Methods Funct. Anal. Topology 8 (2002), no. 1, 49-69

Generalized eigenfunctions under singular perturbation

S. Albeverio, V. Koshmanenko, K. A. Makarov

Methods Funct. Anal. Topology 5 (1999), no. 1, 13-28

Lippmann-Schwinger equation in the singular perturbation theory

S. Albeverio, J. F. Brasche, V. Koshmanenko

Methods Funct. Anal. Topology 3 (1997), no. 1, 1-27


All Issues